# SDR 99UAL900659

- Difficulty date: December 16, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 32,328 hours, 5,030 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

OVEN FIRE IN FLIGHT.  DISCHARGED HALON EXTINGUISHER.  *S/D*  PAPER DEBRIS ON OVEN INSERT CAUSED SMALL FLAME-UP IN FLT.  THE FIRE WAS EXTINGUISHED BY CREW USING HALON EXTINGUISHER.  CHECKED OVEN AND GALLEY SURROUNDING AREA FOR DAMAGED, NO DAMAGE FOUND.  CLEANED OVEN AND FAN SCREEN.  RAN OVEN AT VARIOUS TIME SETTING, NO DISCREPANCY FOUND.
